# SDR CA020104010

- Difficulty date: December 7, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 62,121 hours, 40,301 cycles
- Engine: Pwa JT8D17
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Seized
- Location: Gasper Fan
- Part time: 42,176 hours, 65,893 cycles
- Component: Air Distributio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT ENROUTE FROM SAN FRANSISCO TO VANCOUVER,  DIVERTED TO KLAMATH FALLS OREGON,  DUE SMOKE IN THE CABIN.  SMOKE DISIPATED WHEN GASPER FAN SELECTED OFF.  GASPER FAN FOUND SEIZED.  GASPER FAN REPLACED.
